Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taking microgynon 30. Pimples around eye during period break week. What could be causing this to occur?

Hello Doctor, I am a 37 year old female of normal weight for my height. I currently take microgynon 30. Each month at my period break week I experience a pimple around my eye. Sometimes it is in the corner of my outer eye, sometimes it is in the middle of the crease of my eyelid . They do not appear to be a stye as they are not located near base of eyelashes.They usually last around 1 or 2 days and do not cause any vision disruption. I am aware of the pimple which is pinhead size with some surrounding redness, but it is not painful. I am very careful with eye hygiene . What could be causing this to occur? Thank you.
Asked On : Wed, 6 Jun 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think ur microgynon 30 mg along with synergitic effect of the hormones released during periods .as they are asymptomatic and gettiing subsided within two days nothing to worry.rule out stye and keep eye hygiene clean.even consult a opthalmologist to see the condition of lowerconjunctiva
Answered: Mon, 28 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor